# SDR 06FDEA03631

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 417
- Aircraft time: 36,969 hours, 22,202 cycles
- Engine: Pwa PW4158
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Part number: 4045053914
- Part serial: 86090484
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,043 hours, 5,756 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDIS  720 34-11 0002739 13OCT06 ORD CLOSE R  1ST RTO OF 2  F/O'S PFD AIRSPEED LAGGED CAPT. PFD AND BOTH STBY AIRSPEED GAUGES BY 40 KTS,  THEN STOPPED INCREASING AT 200 KIAS,  LATER CAPT. PFD AIRSPEED READ 300 KIAS,  F/O' PFD   AIRSPEED READ 200.    OFF MFG 4045053-914 POS 2  SRL 86090484 TAG 24137A ON MFG 4045053-914  SRL 95051897, TAG 22A340 FACT  13OCT06  06:02  ORD R REPLACED F/O ADC AND CHECK IAW MM 34-11-34-4 RVSM STATUS REMAINS THE SAME.  R/I 13OCT06  06:03  ORD R  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION  OFF MFG 4045053-914 POS 2 SRL 86090484 AG 24137A  ON MFG 4045053-914 SRL 95051897  TAG 22A340.
